# SDR F3LA2014031401027

- Difficulty date: February 28, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 42,718 hours, 21,020 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Part time: 42,718 hours, 21,020 cycles
- Component: Emergency Exit, Airbus
- Component part number: D5227902620200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CARD FFT-522103-01-2-L, ISB 52-1145, LT OVERWING EXIT BOTH AFT & FWD FRAME SEGMENT 1 HAS CRACK ORIGINATING FROM FASTENER HOLE.  REMOVED FWD & AFT CRACKED SEGMENT & INSTALLED NEW SEGMENT IAW SRM 51-42-11 PARA 6.
